MAUDE Adverse Event Report: COVIDIEN LP PREMIUM SURGICLIP III; CLIP, IMPLANTABLE

COVIDIEN LP PREMIUM SURGICLIP III; CLIP, IMPLANTABLE
Model Number 133650
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Used covidien small clip applier 9.0" to for side branch vein clipping came out with twist and unable to retrieve from vein, torn vein side branch twice.Vein was not in pt at the time.Vein still able to be used for cabg [coronary artery bypass graft]; no harm to patient.

Brand Name
PREMIUM SURGICLIP III
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP
60 middletown ave
north haven CT 06473
MDR Report Key25825817
Report Number25825817
Device Sequence Number9814807
Product Code FZP
UDI-Device Identifier10884521517394
UDI-Public(01)10884521517394
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
Report Date (Section F) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number133650
Device Catalogue Number133650
Device Lot NumberP5L0955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight49 KG
Date Report Sent to FDA07/09/2026